An approach of deterministic control problems with unbounded data
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 235-258.
@article{AIHPC_1990__7_4_235_0,
     author = {Barles, G.},
     title = {An approach of deterministic control problems with unbounded data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {235--258},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     zbl = {0717.49021},
     mrnumber = {1067774},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1990__7_4_235_0/}
}
TY  - JOUR
AU  - Barles, G.
TI  - An approach of deterministic control problems with unbounded data
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1990
DA  - 1990///
SP  - 235
EP  - 258
VL  - 7
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1990__7_4_235_0/
UR  - https://zbmath.org/?q=an%3A0717.49021
UR  - https://www.ams.org/mathscinet-getitem?mr=1067774
LA  - en
ID  - AIHPC_1990__7_4_235_0
ER  - 
%0 Journal Article
%A Barles, G.
%T An approach of deterministic control problems with unbounded data
%J Annales de l'I.H.P. Analyse non linéaire
%D 1990
%P 235-258
%V 7
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1990__7_4_235_0
Barles, G. An approach of deterministic control problems with unbounded data. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 235-258. http://archive.numdam.org/item/AIHPC_1990__7_4_235_0/

[1] G. Barles, Quasi-variational inequalities and first-order Hamilton-Jacobi Equations. Non lin. Anal. TMA, vol. 9, n° 2, 1985.

[2] G. Barles, Existence results for first-order and Hamilton-Jacobi Equations. Ann. I. H. P., Anal. non lin., vol. 1, t. 5, 1984. | Numdam | MR | Zbl

[3] G. Barles, Remarks on existence results for first-order Hamilton-Jacobi Equations. Ann. I. H. P., Anal. non lin., t. 2, 1985. | Numdam | MR | Zbl

[4] G. Barles and P.L. Lions, Remarks on existence and uniqueness results for first-order Hamilton-Jacobi Equations. Proc. Coll. Franco-Esp. Pitman. | MR | Zbl

[5] G. Barles and B. Perthame, Discontinuous solutions of deterministic optimal stopping time problems. Math. Mod. Nom. Anal., t. 21, n° 4, 1987. | Numdam | MR | Zbl

[6] G. Barles and B. Perthame, Exit time problems in optimal control (in preparation).

[7] E.N. Barron, Viscosity solutions for the monotone control problem. Siam J. on control and optimization. Vol. 23, n° 2, March 1985. | MR | Zbl

[8] I. Capuzzo-Dolcetta and P.L. Lions, Hamilton-Jacobi Equations and state constraints problems. To appear. | MR

[9] M.G. Crandall, L.C. Evans and P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi Equations. Trans. AMS, t. 282, 1984. | MR | Zbl

[10] M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi Equations. Trans. AMS, t. 277, 1983. | MR | Zbl

[11] M.G. Crandall, H. Ishii and P.L. Lions, Uniqueness of viscosity solutions revisited.

[12] M.G. Crandall and P.L. Lions, On existence and uniqueness of solutions of Hamilton-Jacobi Equations. Non Linear Anal. TMA. | Zbl

[13] S. Delaguiche, Thèse. Université Paris IX-Dauphine.

[14] W.H. Fleming and R.W. Rishel, Deterministic and Stochastic optimal control. Springer, Berlin, 1975, | MR | Zbl

[15] H. Ishii, A simple direct proof of uniqueness for solutions of the Hamilton-Jacobi Equations of Eikonal type. | Zbl

[16] H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi Equation. | Numdam | MR | Zbl

[17] H. Ishii, Perron's method for Hamilton-Jacobi Equations. | Zbl

[18] H. Ishii, Remarks on the existence of viscosity solutions of Hamilton-Jacobi Equations. Bull. Facul. Sci. Eng., Chuo University, t. 26, 1983, p. 5-24. | MR | Zbl

[19] H. Ishii, Existence and Uniqueness of solutions of Hamilton-Jacobi Equations, preprint. | MR

[20] S.N. Kruzkov, Generalized solutions of Hamilton-Jacobi Equations of Eikonal type. USSR Sbornik, t. 27, 1975, p. 406-446. | Zbl

[21] J.M. Lasry and P.L. Lions, A remark on regularisation on Hilbert spaces. J. Isr. Math. Vol. 7, n° 4-1990.

[22] P.L. Lions, Generalized Solutions of Hamilton-Jacobi Equations. Pitman, London, 1982. | MR | Zbl

[23] P.L. Lions, Existence results for first-order Hamilton-Jacobi Equations. Rich. Mat. Napoli, t. 32, 1983, p. 1-23. | MR | Zbl

[24] E. Mascolo, A uniqueness result in the calculus of variations. Publi. of Universita degli studi di Salerno.

[25] E. Mascolo, Some remarks on nonconvex problems. Proc. Symposium Year on material instability in continuum mechanics, July 1986, Heriot-Watt University, Scotland. | MR | Zbl

[26] E. Mascolo, Existence results for nonconvex problems of the calculus of variations. Proc. Meet. in Calculus of Variations and P. D. E., Trento, June 1986; Springer, Lectures notes in Math. | MR | Zbl

[27] E. Mascolo and R. Schianchi, Nonconvex problems in the calculus of variations. Non Lin. Anal. TMA., vol. 9, n° 4, 1985. | MR

[28] E. Mascolo and R. Schianchi, Existence theorems for nonconvex problems. J. Math. Pure Appl., t. 62, 1983. | MR | Zbl

[29] E. Mascolo and R. Schianchi, Un théorème d'existence pour des problèmes du calcul des variations non convexes. C. R. Acad. Sci. Paris, t. 297, série I, p. 615-617. | MR | Zbl

[30] M.H. Soner, Optimal control problems with stale space constraints. Siam J. Control Opt., May-Sept. 1986. | Zbl

[31] P.E. Souganidis, Existence of viscosity solutions of Hamilton-Jacobi Equations. J. Diff. Eq.